# SDR 2005FA0001476

- Difficulty date: September 11, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Aircraft: N165ST
- Make and model: Gulstm GIV
- Aircraft serial: 1053
- Engine: Rroyce SPEY5118
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS161210A
- Condition: Leaking
- Location: Hyd Shutoff Vlve
- Part time: 3 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYD LINE WAS REPLACED DUE TO CRACK IN FLARE AT TEE FITTING.  REPLACEMENT OF LINE REQUIRED INSTALL OF NEW O-RING, WHERE TEE FITTING ATTACHES TO FLIGHT CTRL HYD SHUT OFF VALVE.  AFTER INSTALL OF HYD LINE AND O-RING, A LEAK CHECK WAS PERFORMED.  NO LEAKS WERE NOTED.  AC WAS APPROVED FOR RETURN TO SERVICE.  AFTER 2.6 HOURS, O-RING FAILED CAUSING LEAKAGE OF HYD FLUID FROM COMBINED HYD SYS.  AC MADE PRECAUTIONARY LANDING.  MAINT REPLACED DEFECTIVE O-RING AND SERVICED HYDR SYS.  LEAK CHECK WAS PERFORMED AND NO DEFECTS WERE NOTED.  DEFECTIVE O-RING WAS INSPECTED AND FOUND TO BE CUT. DETERMINATION ALSO COULD NOT BE MADE AS TO WHY O-RING FAILED 2.6 HOURS AFTER INSTALLATION, INITIAL LEAK CHECK SHOWED NO DEFECTS.
